# SDR CALA2025121612175

- Difficulty date: December 13, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 82,735 hours, 29,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS NOT ARM AND NR 2 TANK FWD LOW PRESS INDICATION LIGHTS HAVE ONE LIGHT BULB INOPERATIVE EACH.  R & R LIGHT BULBS PER AMM33-18-00, OPS CHECKED GOOD.
